Not-so-rare vaccine reactions, Tylenol and antibiotics
Watch this excellent video discussing vaccine-injuries, which are frequently regarded as “normal” or “nothing to worry about”. Vaccine-injuries, contrary to popular belief, are not “rare”. These reactions occur more than many people realize.
As consumers and patients, we have been taught to believe that vaccines are safe and don’t cause harm. When my son was young, he experienced some of the severe reactions described in this video after receiving vaccinations. The colorful paper I was given by the nurse at the doctor’s office did not discuss what to do if these symptoms occurred, and it was never mentioned to me as something to worry about. As a result, it was many years before I made that connection. I wish I had understood this sooner.
Pediatricians recommend Tylenol and many other over-the-counter drugs containing the active ingredient acetaminophen to “manage” fever and/or pain after vaccination. Tylenol can make matters worse as it prevents the body from detoxing and interferes with glutathione levels which allow for proper detox in the body. This inability to detox can lead to chronic health conditions including autism, as seen in this study from The Journal of International Medical Research.
How much more at risk are children that take acetaminophen? Well, a 2008 study led by Stephen Schultz, PhD, a dentist who holds a PhD in public health epidemiology at the University of California at San Diego reveals that children taking acetaminophen after being vaccinated for measles, rubella and mumps (the MMR vaccine) cause a child’s risk of developing autism to be eight times higher than those given ibuprofen.
Children are also routinely given antibiotics to manage frequent infections, colds, earaches and flus. Antibiotics typically don’t solve the underlying problem and eliminate all bacteria (including friendly bacteria that is necessary for the body to fight infection). They also compromise the immune system’s ability to protect from future infections and illness.
These three treatments – vaccines, Tylenol, or Ibuprofen and antibiotics recommended and prescribed by pediatricians, are a “perfect storm” that can cause lasting damage to your child’s health. Please do your research and learn the risks before vaccinating or use these drugs.
What kinds of symptoms are associated with vaccine-injuries?
High-pitched scream or cry
Swelling at the vaccine site
Interrupted or slowed breathing
Itching or numbness in extremities
Disruption of facial or eye symmetry
Bacterial or viral infections (can be recurring or ongoing)
Behavior and mood changes, aggression, attention or focus deficit
Loss of communication (eye contact and speech, and most any kind of response)
Gastrointestinal symptoms including vomiting, diarrhea, bloating, constipation, pain
For more information, check out this post from Modern Alternative Health.
Is there any compensation for those who are vaccine-injured?
Back in the 1980s, the whooping cough vaccine in the DPT shot was responsible for brain inflammation and death in many children. The live oral polio vaccine was also crippling children and adults due to the vaccine-strain engineered polio included in this combination. U.S. citizens were pressing charges against pharmaceutical companies to make them accountable for the safety of their products.
In 1982, four drug companies (Merck, Wyeth, Lederle, Connaught) threatened to discontinue manufacturing vaccines in America unless a law was passed to protect these corporations from prosecution. The federal government then set up a compensation system for plaintiffs, the National Childhood Vaccine Injury Act in 1986.
In the 2011, the pharmaceutical companies were granted complete immunity from lawsuit by the U.S. federal government. Compensation for court cases, then, doesn’t come from the government nor the pharmaceutical companies. It comes from taxpayer dollars – people like you and me.
For more information, visit the National Vaccine Information Center.